Latest posts

Forum Statistics

Threads
23,883
Posts
470,076
Members
27,207
Latest Member
Thongman
What's New?

another shot gone wrong..

Status
Not open for further replies.
I

imraan4710

Member
Apr 2, 2011
40
0
#1
Hey.
So took 1cc test e in left quad on Saturday night. Sunday afternoon my entire quad just start to hurt. we had to go out to a event and as i was there between 7 and 10pm my leg would hurt even more as time went by and started to get a fever.
i got home around 11pm and took anti inflammatory and Motrin. pain went down and just had to battle fever all night.
as i woke up today at noon my knee is swollen and quad is tender.
i was wondering if i should go to the hospital or just wait for another day. the injection site has no ball or any hard spots that could indicate abscess.

last time i was shooting glutes and i had this kind of a problem but just let it ride out and i was 100% a week later.

oh also on last wed i shot 1.5cc of the same solution in right quad and i didn't feel any pain at all. i dont know why my left side is so messed up.
Thanks
 
usa

usa

MuscleHead
Dec 24, 2010
272
32
#2
Pinning quads is just a bitch. They seem to be more prone to issues. Since you dont have a knot or can't feel the injection depot, you may be having a systemic reaction to the gear due to the solvents dissolving and leaving the AAS to irritate the muscle injected. Plus if you injected close to a nerve your gonna have more of an issue with pain and irritation than if you didn't, especially with your quads.

Is your leg red or hot? Do you feel sick or have a fever?

Do you enjoy the company of young asian boys?<--------------------------------------------------------------------------------------------------------------------------------------------------------------------------Thats a joke=))
 
I

imraan4710

Member
Apr 2, 2011
40
0
#3
yea i feel pretty sick and fever going on. lack of energy and zero appetite. i only had 2 meals yesterday. quad is hot compared to the right one but its not red.
some marked swelling on knee
 
usa

usa

MuscleHead
Dec 24, 2010
272
32
#4
Time for anti biotics. Needless to say if you dont feel better you need to seek med attn. It is a possibility you have Test flue as well.
 
JackD

JackD

Senior Moderators
Staff Member
Sep 16, 2010
5,066
537
#7
Can you take another picture and put your finger on the injection site, I want to make sure you did that correct. Also have you ever pinned the quads before?

Lastly, any EO in your Test E?? BA and BB, does the vial inform you of the ratio's?? What brand?

You could have the test flu as well, or having a reaction to the gear.

The injection site is usually sore 24hrs after the injection. However, just for safety I'd get to the dr for meds, it's swollen, but it's better to be safe than sorry.
 
S

Slag

Member
Apr 21, 2011
43
0
#8
My buddy that's on the gear had this same problem his knee got all swollen, and he said it was because he injected too low on the quad. maybe thats the reason.
 
AllTheWay

AllTheWay

TID Lady Member
Mar 17, 2011
4,240
411
#9
saturday to sunday is too short a time for bacteria to get going. usually takes three days for actual puss to build up and cause fever and pain. i would suspect an injection reaction.
 
I

imraan4710

Member
Apr 2, 2011
40
0
#10
ok here is another pics.
the second pic is the right leg and thats where i shoot it there also and had no problem. when i flex the quad thats the thickest part that sticks out so thats why i shoot there and i think i am shooting at the right place.
 

Attachments

I

imraan4710

Member
Apr 2, 2011
40
0
#11
update:
i called the doc and there wasn't a big line up so i went in. he fuckin sent me home saying you have infection and go to ER. so i have a letter from him so i can hopefully get into ER faster. So i will go down tonight i think but i have a function to go to for 8pm so i will just come home after that then go to ER.
 
I

imraan4710

Member
Apr 2, 2011
40
0
#12
Can you take another picture and put your finger on the injection site, I want to make sure you did that correct. Also have you ever pinned the quads before?

Lastly, any EO in your Test E?? BA and BB, does the vial inform you of the ratio's?? What brand?

You could have the test flu as well, or having a reaction to the gear.

The injection site is usually sore 24hrs after the injection. However, just for safety I'd get to the dr for meds, it's swollen, but it's better to be safe than sorry.
Yes the vial says in ethyl oleate carrier
For I.M Injection only
Exp is Nov 2013
Liqua Tech
Vial doesn't show the ratios.
I will send pic to you PM
 
Status
Not open for further replies.
Top